# SDR 2020FA0000447

- Difficulty date: October 15, 2020
- Submitted: October 15, 2020
- Operation: General aviation
- Aircraft: N454M
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC034
- Aircraft time: 370 hours
- Engine: Austro E4
- Engine time: 370 hours
- Propeller: Mtprop MTV12B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000
- Condition: Inoperative
- Location: Wastegate
- Part time: 370 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, DUAL ECU FAILURES NOTED ON PFD, BUT NO LOSS OF POWER.  REDUCED POWER TO 92% AND CLIMBED TO SAFE ALTITUDE AT WHICH POINT ONLY ONE ECU FAILURE PERSISTED AND ENGINE OPERATED NORMALLY THROUGH LANDING.  MX INSPECTED AND FOUND WASTEGATE ACTUATOR INOPERABLE.  REPLACED ACTUATOR, GROUND RUN, AND DATA DOWNLOAD GOOD, PER MECHANIC.  THIS SAME ISSUE HAS BEEN REPORTED REGARDING MULTIPLE OTHER DA40NGS.  SEE SDR: 2020FA0000205 AND 2020FA0000294.
